# SDR USAA980121

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 160
- Part time: 45,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND TWO CRACKS, .25 INCH IN TOP SKIN, 1 INCH CRACK IN MID SKIN AT STATION 160, TOP FWD CORNER OF MAIN ENTRANCE DOOR OPENING.  INSTALLED DOUBLERS PER SRM 53-05 FIG 26.  (M)
